# SDR DHL97804005

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 258733511
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, WITH CHANGES IN PITCH AND BANK, CAPTS ADI FLUCUATES TO VARIOUS PITCH AND BANK ERRONEOUS READINGS.  ANNUNCIATOR FLASHES ON AND OFF.  REPLACED CAPT VERTICAL GYRO PER M/M 34-20.
